| Catalog Number |
1962 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a radical pancreaticoduodenectomy procedure on (b)(6) 2024 and an absorbable hemostat was used.The doctor needed to use hemostatic gauze for local tissue hemostasis during surgery.After opening it, it was found that the hemostatic gauze was not completely sealed, suspected of contamination.Changed another one to complete the surgery.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint (b)(4) h6.Component code: g07002 - device not returned to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.